# SDR HNAA2014100800285

- Difficulty date: October 8, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 62,570 hours, 69,951 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Ground Stud
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 18,000 FT, NR 1 OIL TEMP FLUXUATED BETWEEN 100 AND RED LINE AT LOWER ALTITUDE, NORMAL UNTIL DECENT, THEN FLUXUATES BETWEEN NORMAL TO THE TOP OF GREEN ARC AND RED LINE.  INSPECTED NR 1 ENGINE, FOUND LOOSE GROUND AT JUNCTION, TIGHTENED AND CLEANED GROUND TERMINAL AND GROUND RAN ACFT.  OPS CHECKED GOOD AT THIS TIME, OK FOR SERVICE.
